# SDR SWIA200617425

- Difficulty date: December 5, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 1,777 hours, 1,354 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO SLC CB 1P2 POPPED FOLLOWED BY A BRIGHT FLASH AND SLIGHT BURNING ODOR.  REPLACED CAPTAIN'S MAP LIGHT ASSY IAW MM 33-13-03.  OPERATIONAL CHECKS GOOD, P/N: 2LA005163-20, S/N OFF:  1086521.
